# SDR CA970129017

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW4056
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan Blades
- Condition: Shingled/Damaged
- Location: #2 Engine
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) HIGH VIBRATION ON #2 ENGINE WITH FAN BLADE SHINGLING. INSPECTION FOUND ALL FAN BLADES SHINGLED, MOST OF THE BLADES HAD EXTENSIVE DAMAGE IN THE SHROUD AREA. THE ENGINE PICKED UP HEAVY SNOW DURING TAKEOFF. ALL FAN BLADES REMOVED. STAGE 2 FAN EXIT VANES AND EXHAUST CHECKED SERVICEABLE. FAN BLADE SET REPLACED. GROUND RUN AND VIBRATION SURVEY CARRIED OUT SERVICEABLE.
